# SDR 2010F00099

- Difficulty date: March 8, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 33,769 hours
- Engine: Pwa R2800*
- Propeller: Hamstd 43E60
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 83752
- Part serial: 306032
- Condition: Worn
- Location: Prop De Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING ICING THE NR (4) PROPELLER DEICE INDICATED 50 AMPS, SPARKS VISIBLE IN THE COWLING.
